International Journal of Statistika and Mathematika, ISSN: 2277- 2790 E-ISSN: 2249-8605
Volume 3, Issue 3, 2012 pp 88-92
On πgβ-Closed sets in Topological Spaces
A.Devika1, N. Sakthilakshmi2 and R.Vani3
1Associate Professor, Dept. of Mathematics, P.S.G College of Arts and Science, Coimbatore (TN) INDIA.
2Asst.Professor, Dept.Of Maths with CA, Hindusthan College of Arts And Science, Coimbatore (TN) INDIA.
3Asst.Professor, Dept. of Mathematics with CA, P.S.G College of Arts and Science, Coimbatore (TN) INDIA.
Academic Editor: Dr. Dase R.K.
In this paper a new class of sets called πgβ_closed sets is introduced and its properties are studied. Further the notion of πgβ-T½ space and πgβ-continuity are introduced.